Journal Report

SIAM Journal (Society for Industrial and Applied Mathematics)

Download PDF
Journal Information
Journal Title
SIAM Journal (Society for Industrial and Applied Mathematics)
Publisher
ISSN
1095-7189
E-ISSN
1052-6234
Database
ABDC
Domain
Not available
Classification History
Year A+ A B C
2026
2025
2024
2023 ✓
2021/2022
2020
2019 ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
The Bipartite Implication Polytope: Conditional Relations over Multiple Sets of Binary Variables
Robert Burlacu, Patrick Gemander, Tobias Kuen
2026-10-27 Vol. 36 Issue 4 Pages 2313-2350
Extending Meshulam’s Result on the Boundedness of Orbits of Relaxed Projections onto Affine Subspaces from Finite to Infinite-Dimensional Hilbert Spaces
Heinz H. Bauschke, Tran Thanh Tung
2026-10-21 Vol. 36 Issue 4 Pages 2296-2312
A Complete Loss Landscape Analysis of Regularized Deep Matrix Factorization
Po Chen, Rujun Jiang, Peng Wang
2026-10-21 Vol. 36 Issue 4 Pages 2266-2295
Variational Properties of Decomposable Functions. Part II: Strong Second-Order Theory
Wenqing Ouyang, Andre Milzarek
2026-10-20 Vol. 36 Issue 4 Pages 2236-2265
On Distributionally Robust Multistage Convex Optimization: New Algorithms and Complexity Analysis
Shixuan Zhang, Xu Andy Sun
2026-10-15 Vol. 36 Issue 4 Pages 2206-2235
Sample-Based Consistency in Infinite-Dimensional Conic-Constrained Stochastic Optimization
Caroline Geiersbach, Johannes Milz
2026-10-8 Vol. 36 Issue 4 Pages 2151-2178
New Results on the Polyak Stepsize: Tight Convergence Analysis and Universal Function Classes
Chang He, Wenzhi Gao, Bo Jiang et al.
2026-10-8 Vol. 36 Issue 4 Pages 2179-2205
Faithful Global Convergence for the Rescaled Consensus–Based Optimization
Hui Huang, Hicham Kouhkouh, Lukang Sun
2026-10-8 Vol. 36 Issue 4 Pages 2121-2150
Coderivatives with Respect to a Set of the Normal Cone Mappings and Their Applications
Vo Duc Thinh, Xiaolong Qin, Jen-Chih Yao
2026-10-5 Vol. 36 Issue 4 Pages 2092-2120
Exact SDP Relaxations for a Class of Quadratic Programs with Finite and Infinite Quadratic Constraints
Naohiko Arima, Sunyoung Kim, Masakazu Kojima
2026-10-5 Vol. 36 Issue 4 Pages 1973-1996
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 27, 2026 19:37